MathSciNet Relay Station
MathSciNet bibliographic data
MR259946 57.40 (18.00)
Atiyah, M. F.; Segal, G. B. Equivariant $K$-theory and completion. J. Differential Geometry 3 1969 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement